# SDR C2XA09TY240

- Difficulty date: September 18, 2009
- Submitted: September 19, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 22,562 hours, 16,822 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601MODN
- Part serial: 99031358
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - AIRCRAFT DIVERTED INTO TYS FROM CLE DUE TO RADAR FAILING IN FLIGHT.  A/C WAS SWAPPED TO ANOTHER A/C AND CONTINUED ON.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RTA ASSEMBLY IAW EMB 145 AMM 34-42-01. OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
